May 21, 2003
I'm suffering from scalp psoriasis and have tried numerous remedies. Will this ever go away for good or will it be off and on for the rest of my life? Could prescription drugs (or an interaction of) possibly cause this?
Response from Dr. Henry
You don't provide any information as to your HIV status (this forum is for HIV+ persons with possible side effects from HIV or its treatment). Psoriasis in the setting of HIV can be a challenge. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Itchy Balls?
- Is Cold Feet A Symptom Of Acute HIV Infection?
- How Likely Is It To Get AIDS From Sex With A Prostitute?
- Itchy Testicles After Touching Open Wound Sign Of HIV AIDS
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- How Do You Get Rid Of Vaginal Cysts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.